# SDR DHL9871774C

- Difficulty date: December 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N717DH
- Make and model: Boeing 727-23
- Aircraft serial: 19389
- System (JASC): 7110 · Engine Cowling System
- Part: Cowl
- Condition: Bent
- Location: Nr 3 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK, NR 3 ENGINE NOSE COWL AFT TE 9 O'CLOCK POS SKIN BENT AND EDGE JAGGED.  CUT OUT DAMAGED AREA, CUT ACCESS HOLE.  INSTALLED REPAIR PER SRM 54-10-3 7.5  BY 3, FILLER 2 BY .5.  INSTALLED NACELLE ACCESS DOOR PER SRM 54-30-3.  RING DOUBLER 10 BY .5, N/R 6044.
